# SDR HALA9900091

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N171AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46906
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose
- Part number: HOSR029
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SEA - FLT 21 - AIR RETURN - CAN'T RAISE GEAR AFTER TAKEOFF UNABLE TO RAISE GEAR HANDLE.  THUS GEAR WOULD NOT COME UP.  ATTEMPTED GEAR HANDLE RELEASE BUTTON.  INSPECTED MAIN GEAR AND FOUND RIGHT MAIN TRIM CYLINDER SUPPLY HOSE RUPTURED AT AFT END OF RT MAIN TRUCK.  REPLACED HOSE ASSY WITH REF TO MM TRIM CYLINDER REPLACEMENT, LEAK CHECK GOOD.  SERVICED NR 3 HYD RES TO FULL.  OK FOR SERVICE.  (M)
